Please use this identifier to cite or link to this item:

Title: Numerical methods for solving fuzzy system of linear equations
Authors: 吳柏林
Contributors: 應數系
Date: 2010.02
Issue Date: 2014-09-10 17:38:42 (UTC+8)
Relation: Innovative Computing, Information and Control - Express Letters , Vol.4, No.1, pp.25-30
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing